Apr 28, 2002 - 4:13 pm
I began four rounds of chemotherapy June 13,01; Two drugs administered. Adriamycin (aka: Doxorubicin Red) and Cytoxan (clear) Every 21 days.I had a modified radical mastectomy on the right side.Sept 12,01.
I began a second round of chemotherapy the drug Taxol was administered.
October 15, 2001 four times.to Dec 18,01.
I was prescibed Tamoxifen which I began taking daily on December 28th, 2001.
On Monday Jan.7th 2002 I had a prescreening prior to radiation treatments the area near the incision was red and bumpy. It was a reoccurance of cancer.
After discussions with the Radiation oncologist and the surgeon we proceeded with 36 rounds of radiation. Less than 3 weeks after the radiation, the "rash" popped up again just below the radiation line and down the side of my stomach. A rather large area that is sore. I have also not healed from the radiation, it's very red and sore.
I was taken off the Tamoxifen and started Arimidex.
Today I'm starting a new oral chemo called Xeloda.
Anyone have any info or experience with this drug please inform.
Also all comments welcomed.